Biological pathway kinetic rate constants are scale-invariant

Grandison, Scott and Morris, Richard J. (2008) Biological pathway kinetic rate constants are scale-invariant. Bioinformatics, 24 (6). pp. 741-743. ISSN 1367-4803

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 10 Mar 2011 10:46
Last Modified: 21 Apr 2020 18:24
URI: https://ueaeprints.uea.ac.uk/id/eprint/23067
DOI: 10.1093/bioinformatics/btn041

Actions (login required)

View Item View Item